MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM; SCREWDRIVER
Model Number 39-RD-0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.During final tightening the tip of a t25, lock-screw torque driver, reform broke off.The tip was retrieved and x-rays were taken to assure no fragments were missed.Another driver was pulled from a backup set and used to successfully complete the procedure.There was no patient injury or delay to the procedure.
 
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Additional Manufacturer Narrative
H3 device evaluation - examination by the engineer noted the fracture plane is skewed relative to the driver's longitudinal axis.This type of fracture is indicative of failure due to combination loading.It is believed that both torque and bending moments acting on the driver's tip resulted in the failure.The device has been available for use for almost 10 years.Damage from prior high torque/high bending moment application can not be ruled out as a potential contributing factor for the failure.Review of device history records found ten (10) pieces of this lot released for distribution on 5/21/2015 with no deviation or anomalies.Two-year complaint history review did not identify a trend for reports of this nature for this part number.No corrective actions are recommended at this time.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.During final tightening the tip of a t25, lock-screw torque driver, reform broke off.The tip was retrieved and x-rays were taken to assure no fragments were missed.Another driver was puilled from a backup set and used to successfully complete the procedure.There was no patient injiury or delay to the procedure.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key21684210
Report Number3005739886-2025-00004
Device Sequence Number21140876
Product Code HXX
UDI-Device Identifier00840019928366
UDI-Public(01)00840019928366(11)250324(10)3333MM
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39-RD-0060
Device Catalogue Number39-RD-0060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown